# SDR HNAA2013102300545

- Difficulty date: October 23, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 45,616 hours, 53,053 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Dc Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER WARNING LIGHT FLASHED UPON GEAR RETRACTION, ALONG WITH NR 1 DC GENERATOR CAUTION LIGHT.  R & R NR 1 DC GENERATOR IAW WC 24-30--2. OPS AND LEAKED CHECKED GOOD.
